# SDR SWIA200414259

- Difficulty date: December 3, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft time: 8,980 hours, 6,963 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE FLOORBEAM TO TRANSVERSE BEAM ATTACH CLIPS ARE CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED CLIPS IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-25-16, 51-21-11.
